# SDR 97UAL900434

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Bs 835/940
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  *S/D*  BATTERIES DISCHARGED.  REPLACED BOTH BATTERY PACKS FOR RT OVERWING EXIT LIGHTS.
